Exactly solvable potentials of Calogero type for q-deformed Coxeter groups

Fring, A. and Korff, C. (2004) Exactly solvable potentials of Calogero type for q-deformed Coxeter groups. Journal of Physics A: Mathematical and General, 37(45), pp. 10931-10949. (doi:10.1088/0305-4470/37/45/012)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.1088/0305-4470/37/45/012

Abstract

We establish that by parametrizing the configuration space of a one-dimensional quantum system by polynomial invariants of q-deformed Coxeter groups it is possible to construct exactly solvable models of Calogero type. We adopt the previously introduced notion of solvability which consists of relating the Hamiltonian to finite-dimensional representation spaces of a Lie algebra. We present explicitly the Gq2-case for which we construct the potentials by means of suitable gauge transformations.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Korff, Dr Christian
Authors: Fring, A., and Korff, C.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Physics A: Mathematical and General
Publisher:Institute of Physics Publishing Ltd.
ISSN:0305-4470

University Staff: Request a correction | Enlighten Editors: Update this record